# SDR 96ZZZX4129

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N20GT
- Make and model: Gulstm 695A
- Aircraft serial: 96036
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Arm Assy
- Part number: 75006131
- Condition: Cracked
- Location: Nlg Linkage
- Part time: 3,400 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NLG ARM ASSY CRACKED FROM BOTH BOLT HOLES AND ALONG TUBE PORTION.  TWO CRACKS FROM BOLT HOLES OUTBOARD AND ONE CRACK FROM OUTER EDGE .75 INCH INBOARD ON PART.  BOLT HOLE CRACKS FROM THESE BOLTS DO NOT APPEAR TO BE DEBURRS FROM INSTALLATION.  FOUND ON 100-HOUR INSPECTION.
